# SDR 08FDEA01656

- Difficulty date: April 29, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: A55373311108001
- Part serial: 001
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E PANEL 322 CL LEFT SIDE IS ERODED JUST AFT OF THE L/E.  REMOVED ERRODED PAINT FOUND NO SIGNS OF DELAMINATION IAW SRM 55-32-00.
